# SDR AALA2009020900046

- Difficulty date: January 7, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- Aircraft time: 67,122 hours, 35,547 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER FOUR SEAT TRACK CORRODED AT STATION 237.  REPAIRED BY INSTALLING PLUG AND CHANNEL IN ACCORDANCE WITH AARD 53 20 00 10.
